# SDR FDEA201910312831

- Difficulty date: October 31, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 69,265 hours, 24,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 10N60081
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUND L1 DOOR HOLD-OPEN LOCK (GUST  LOCK) BROKEN. PLACING L1 DOOR ON MEL.       INTALLED 1 LEFT HAND PASSENGER DOOR HOLD OPEN LOCK,  IN REFERENCE TO MAITENNACE MANUAL CHAPTER  52-11-08-8, OPS CHECK NORMAL. A/C OK TO VCONTINUE.
